# SDR HNAA2008111400334

- Difficulty date: November 14, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 32,145 hours, 34,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 82460017013
- Condition: Defective
- Location: Apu
- Part time: 32,145 hours, 34,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

AFTER PUSHBACK FROM THE GATE, STARTED THE NR 2 ENGINE, TAXIED FROM THE GATE, NOTICED THE APU FAILURE LIGHT WAS ILLUM.  THE FLT ATTENDANT WAS NOTIFIED OF THE PROBLEM AS THE AFCT WAS TAXIED BACK TO THE GATE.  THE CAPTAIN THEN ELECTED TO ACTIVATE THE APU FIRE BOTTLE, SHUT DOWN THE ENGINE AND EVACUATE THE ACFT.  ALL PAX WERE DEPLANED WITHOUT INJURY.  ARFF CREWS WERE DISPATCHED TO THE AIRCRAFT.  AFTER INSP, NO EVIDENCE OF SMOKE OR FIRE WAS FOUND.  MX INSPECTED THE APU AREA.  THE APU FIRE BOTTLE, YELLOW BLOW-OUT DISC, AND APU RELAY PANEL WERE REPLACED.  PERFORMED APU FIRE TEST AND OPS CHECKED THE APU.  ALL LEAK AND OPS CHECKS WERE GOOD AT THIS TIME.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
